Marius Dadarlat
Marius Dadarlat
Verified email at purdue.edu - Homepage
Title
Cited by
Cited by
Year
A universal multicoefficient theorem for the Kasparov groups
M Dadarlat, TA Loring
Duke Mathematical Journal 84 (2), 355-378, 1996
1311996
Reduction of topological stable rank in inductive limits of C∗-algebras
M Dadarlat, G Nagy, A Némethi, C Pasnicu
Pacific journal of mathematics 153 (2), 267-276, 1992
1221992
A classification result for approximately homogeneous C*-algebras of real rank zero
M Dadarlat, G Gong
Geometric and Functional Analysis 7 (4), 646-711, 1997
1111997
On The Classification of Nuclear C*‐Algebras
M Dadarlat, S Eilers
Proceedings of the London Mathematical Society 85 (1), 168-210, 2002
1052002
The real rank of inductive limit C*-algebras
B Blackadar, M Dadarlat, M Rørdam
Mathematica Scandinavica, 211-216, 1991
1011991
K-homology, asymptotic representations, and unsuspended E-theory
M Dadarlat, TA Loring
Journal of Functional Analysis 126 (2), 367-383, 1994
821994
Constructions preserving Hilbert space uniform embeddability of discrete groups
M Dadarlat, E Guentner
Transactions of the American mathematical society 355 (8), 3253-3275, 2003
762003
Continuous fields of C*-algebras over finite dimensional spaces
M Dadarlat
Advances in Mathematics 222 (5), 1850-1881, 2009
712009
Reduction to dimension three of local spectra of real rank zero C?-algebras
M Dadarlat
Journal fur die Reine und Angewandte Mathematik 460, 189-212, 1995
691995
Uniform embeddability of relatively hyperbolic groups
M Dadarlat, E Guentner
Journal für die reine und angewandte Mathematik 2007 (612), 1-15, 2007
672007
Approximately unitarily equivalent morphisms and inductive limitC*-algebras
M Dadarlat
K-theory 9 (2), 117-137, 1995
641995
Shape theory and (connective) K-theory
M Dǎdǎrlat, A Némethi
Journal of Operator Theory, 207-291, 1990
621990
Extensions of C*-algebras and quasidiagonality
LG Brown, M Dadarlat
Journal of the London Mathematical Society 53 (3), 582-600, 1996
591996
Shape theory and asymptotic morphisms for C*-algebras
M Dadarlat
Duke Math. J 73 (3), 687-711, 1994
521994
Asymptotic unitary equivalence in KK-theory
M Dadarlat, S Eilers
K-theory 23 (4), 303-322, 2001
432001
Asymptotic unitary equivalence in KK-theory
M Dadarlat, S Eilers
K-theory 23 (4), 303-322, 2001
432001
Nonnuclear subalgebras of AF algebras
M Dadarlat
American Journal of Mathematics 122 (3), 581-597, 2000
382000
A note on asymptotic homomorphisms
M Dadarlat
K-theory 8 (5), 465-482, 1994
381994
On the KK-theory of strongly self-absorbing C*-algebras
M Dadarlat, W Winter
Mathematica Scandinavica, 95-107, 2009
372009
Trivialization of -algebras with strongly self-absorbing fibres
M Dadarlat, W Winter
Bulletin de la Société Mathématique de France 136 (4), 575-606, 2008
372008
The system can't perform the operation now. Try again later.
Articles 1–20